English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Linear and nonlinear tails II: exact decay rates in spherical symmetry

MPS-Authors

Szpak,  Nikodem
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

JHyDE6_1_107.pdf
(Publisher version), 375KB

0712.0493v1.pdf
(Preprint), 326KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Szpak, N., Bizon, P., Chmaj, T., & Rostworowski, A. (2009). Linear and nonlinear tails II: exact decay rates in spherical symmetry. Journal of Hyperbolic Differential Equations, 6, 107-125. doi:10.1142/S0219891609001782.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-456E-2
Abstract
We derive the exact late-time asymptotics for small spherically symmetric solutions of nonlinear wave equations with a potential. The dominant tail is shown to result from the competition between linear and nonlinear effects.